# SDR MALA976501

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inopeative
- Location: Row 4cd
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY FLOOR LIGHTING AT 4CD INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.
